# SDR SWAA2021070720674

- Difficulty date: January 27, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERNAL SKIN IS BENT AT AFT EDGE; 20' ABOVE LOWER EDGE / AFT ENTRY DOOR EXTERNAL SKIN DAMAGE AT AFT EDGE; 20' ABOVE LOWER EDGE WAS REPAIRED IAW ATS ER #20-01552 REV IR AND EA #1-752-2679 REV IR
